# SDR CA000824008

- Difficulty date: August 15, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC7103
- Aircraft time: 21,423 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324475315
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) THE FLIGHT CREW WAS COMPLETING THEIR PRE TAKEOFF CHECKS. THE NR 2  ENGINE WAS IN FEATHER. THE CREW HEARD A LOUD ENGINE ROAR. THE NR 2 ENGINE TORQUE AND TEMPS WERE INDICATING HIGH. THE ENGINE WAS SHUT DOWN. THE ENGINE WAS REPLACED, THE PROPELLER WAS INSPECTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
